MathSciNet Relay Station
MathSciNet bibliographic data
MR3055805 60F15 (60G50)
Csörgő, Miklós; Hu, Zhishui; Mei, Hongwei Strassen-type law of the iterated logarithm for self-normalized sums. J. Theoret. Probab. 26 (2013), no. 2, 311–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement